Alert archive / Iowa / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 57, NWS Des Moines, IA

May 4, 2012Lucas County, Marion County, Monroe County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 4, 2012, 5:03 AM CDT for Lucas County, Marion County, Monroe County, Iowa. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2012, 5:03 AM CDT (10:03 UTC)
Expired
May 4, 2012, 5:45 AM CDT
In force
42 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lucas County, IA, Marion County, IA, Monroe County, IA

The radar

The Des Moines radar (KDMX), 85 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1056 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1056 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WUUS53 KDMX 041003
SVRDMX
IAC117-125-135-041045-
/O.NEW.KDMX.SV.W.0057.120504T1003Z-120504T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
503 AM CDT FRI MAY 4 2012

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
  SOUTH CENTRAL MARION COUNTY IN SOUTH CENTRAL IOWA...
  NORTHWESTERN MONROE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 545 AM CDT

* AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHEAST OF CHARITON...OR 27 MILES SOUTHEAST OF INDIANOLA...AND
  MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN LUCAS...NORTHWESTERN MONROE AND
  SOUTHERN MARION COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

&&

LAT...LON 4125 9299 4103 9291 4104 9325 4113 9328
TIME...MOT...LOC 1003Z 257DEG 12KT 4111 9315
WIND...HAIL 60MPH 1.00IN

$$

SMALL
2 follow-up statements
369 
WWUS53 KDMX 041023
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
523 AM CDT FRI MAY 4 2012

IAC117-125-135-041045-
/O.CON.KDMX.SV.W.0057.000000T0000Z-120504T1045Z/
MONROE IA-MARION IA-LUCAS IA-
523 AM CDT FRI MAY 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LUCAS...SOUTH CENTRAL MARION AND NORTHWESTERN MONROE COUNTIES UNTIL
545 AM CDT...

AT 517 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM AND MOST LIKELY 
LOCATION OF LARGE HAIL WAS LOCATED 10 MILES NORTHEAST OF 
CHARITON...OR 28 MILES SOUTHEAST OF INDIANOLA...MOVING EAST AT 10 
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHWESTERN MONROE...NORTHEASTERN
  LUCAS AND SOUTHERN MARION COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.

&&

LAT...LON 4125 9299 4103 9291 4104 9325 4113 9328
TIME...MOT...LOC 1022Z 261DEG 8KT 4111 9314
WIND...HAIL 60MPH 1.00IN

$$

SMALL
302 
WWUS53 KDMX 041043
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
543 AM CDT FRI MAY 4 2012

IAC117-125-135-041053-
/O.EXP.KDMX.SV.W.0057.000000T0000Z-120504T1045Z/
MONROE IA-MARION IA-LUCAS IA-
543 AM CDT FRI MAY 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUCAS...SOUTH
CENTRAL MARION AND NORTHWESTERN MONROE COUNTIES WILL EXPIRE AT 545 AM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.  EXPECT 
LOW VISIBILITIES AND PONDING WATER ON ROADS.

LAT...LON 4125 9299 4103 9291 4104 9325 4113 9328
TIME...MOT...LOC 1043Z 261DEG 8KT 4112 9308

$$

SMALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:36 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 4, 3:36 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
336 AM CDT FRI MAY 4 2012

.SHORT TERM.../TODAY/
WEAK SYNOPTIC SCALE FORCING ASSOCIATED WITH ELONGATED SHORT WAVE
FROM WRN GREAT LAKES INTO TX PANHANDLE CONTINUES TO COMBINE WITH
MOISTURE CONVERGENCE ALONG 305K ISENT SURFACE TO PRODUCE SCATTERED
THUNDERSTORMS ACROSS SRN IA.  ORIGINALLY THOUGHT MO MCS WOULD
INTERCEPT INFLOW KEEPING CONVERGENCE TO OUR SOUTH...HOWEVER LARGER
SCALE FORCING HAS APPARENTLY ALLOWED MORE DEVELOPMENT FARTHER
NORTH.  ELEVATED CAPES UP TO 2500 J/KG AND LITTLE CINH WITH ADEQUATE
EFFECTIVE SHEAR CONTINUE TO PRODUCE SUPERCELLS WITH HEAVY RAIN
POTENTIAL.  EXPECT BOTH SEVERE AND HEAVY RAIN THREATS TO DIMINISH BY
SUNRISE HOWEVER AS 305K FLOW CONTINUES TO VEER AND WEAKEN...REDUCING
CONVERGENCE.

QUESTION THEN TURNS TO REDEVELOPMENT LATER IN THE DAY.  NAM AND GFS
BOTH BUILD ANOTHER ROUND OF 2500-3000 J/KG MLCAPES AND LITTLE CINH
INTO THE HEART OF IA AS WARM FRONT GRADUALLY SURGES BACK NORTHWARD
INTO THE STATE...CONNECTING TO WEAK SURFACE WAVE OVER SRN SD.
CONVERGENCE WITH THIS FEATURE WILL BE WEAK BUT HRRR AND NMM WRF TRY
TO DEVELOP ISOLATED CONVECTION DURING PEAK HEATING.  NOT COMFORTABLE
GOING DRY SO HAVE GONE WITH SLIGHT CHANCES DURING THE AFTERNOON.
BETTER SVR THREAT WOULD BE OVER NRN IA WHERE 0-6KM SHEAR IS THE
HIGHEST.  IF ANY STORMS DO FORM THEY WOULD AGAIN BE SLOW MOVING WITH
WEAK H85/H3 WINDS AND B2K SUPERCELL MOTION.  LIGHT WINDS...VERY
SEASONALLY HIGH PWS AND DEEP WARM CLOUD DEPTHS COULD ALSO PRODUCE
ISOLATED HEAVY RAINS IF ANYTHING DOES DEVELOP.

.LONG TERM.../TONIGHT THROUGH THURSDAY/
LONG TERM FORECAST IS A CHALLENGE ESPECIALLY EARLY IN THE PERIOD
UNTIL THE SYNOPTIC FRONT MOVES THROUGH SUNDAY NIGHT INTO MONDAY.
MESOSCALE FEATURES WILL BE A MAJOR FACTOR UNTIL THEN...SO WILL
HAVE TO GIVE DUE CONSIDERATION TO THEM IN ADDITION TO SYNOPTIC
FEATURES. IN ADDITION...SEVERE WEATHER AND HEAVY RAIN WILL REMAIN
A THREAT UNTIL THE SYNOPTIC FRONT MOVES THROUGH LATE THIS
WEEKEND.

FOR TONIGHT...ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL
TO BE SEVERE. IN ADDITION...THEY WOULD BE EFFICIENT RAINFALL
PRODUCERS. FORECAST SOUNDINGS INDICATE PRECIPITABLE WATER VALUES
WILL BE AS HIGH AS THE 1.5 TO 1.75 RANGE TONIGHT...WHICH WOULD BE
BETWEEN THE 99TH PERCENTILE AND THE RECORD HIGH VALUES FOR THIS
TIME OF YEAR. IN ADDITION...COMPARISON OF MEAN STORM MOTION AND
CORFIDI VECTORS INDICATE THAT ANY STORMS WHICH DO DEVELOP WILL
EITHER BE SLOW MOVERS OR WILL TRAIN. THUS HAVE ADDED MENTION OF
HEAVY RAIN IN TONIGHT/S FORECAST. WILL LEAVE THE DECISION OF A
POTENTIAL FLASH FLOOD WATCH WITH THE DAY SHIFT.

THUNDERSTORM CHANCES WILL BE LOWER DURING THE DAY ON
SATURDAY...BUT WILL RETURN AGAIN SATURDAY NIGHT. ALTHOUGH
FORECAST SOUNDINGS INDICATE LOWER PRECIPITABLE WATER VALUES THAN
THOSE EXPECTED FOR TONIGHT...HEAVY RAIN WILL AGAIN BE A
POSSIBILITY IN ADDITION TO SEVERE WEATHER. OF COURSE...MESOSCALE
FEATURES MAY HELP ENHANCE ANY THUNDERSTORM ACTIVITY.

UPPER AIR PATTERN AND SENSIBLE WEATHER UNDERGO A SIGNIFICANT
SHIFT SUNDAY NIGHT INTO MONDAY...AS THE SYNOPTIC FRONT MOVES
THROUGH AND THEN AN UPPER LEVEL LOW SHIFTS SOUTHWARD FROM CANADA
TO THE NORTHERN CONUS. OVERALL...WEATHER WILL BECOME DRIER BUT
SOME PCPN IS POSSIBLE IN ASSOCIATION WITH THE UPPER LEVEL LOW. AT
THIS TIME THE BEST CHANCES FOR PCPN WOULD BE TO OUR NORTH.

&&

.AVIATION...04/06Z
THUNDERSTORM CHANCES CONFINED TO MAINLY KOTM THROUGH THE NEXT 6 TO
10 HOURS...WITH SOME PATCHY LIGHT FOG POSSIBLE AT OTHER TAF SITES AS
SFC AND LOW LEVEL MOISTURE REMAINS HIGH WITH LIGHT WINDS. EXPECT
BREAK IN ANY SHRA/TSRA ACTIVITY AGAIN DURING THE BULK OF THE
DAYLIGHT HOURS...WITH THUNDERSTORM ACTIVITY EXPECTED TO DEVELOP
TOWARD THE EARLY EVENING/OVERNIGHT HOURS AGAIN FRIDAY. HAS BEEN
REALLY HARD TO NAIL PLACEMENT DOWN...SO HAVE STUCK WITH SOME VCSH
MENTIONS IN THE AREAS THAT SEEM MORE CONDUCIVE TO CONVECTIVE
DEVELOPMENT AT THIS TIME.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR APPANOOSE-
DAVIS-MAHASKA-MONROE-WAPELLO.

&&

SHORT TERM...SMALL
LONG TERM...ZOGG
AVIATION...BEERENDS
Hazardous weather outlook, May 3, 11:48 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1148 PM CDT THU MAY 3 2012

IAZ074-075-081>086-092>097-041115-
MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
1148 PM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

THUNDERSTORMS ARE EXPECTED TO SPREAD INTO SOUTH CENTRAL IOWA
OVERNIGHT AND COULD BRING HEAVY RAINS ALONG WITH THE THREAT FOR
SEVERE WEATHER. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS THOUGH AN ISOLATED TORNADO IS STILL POSSIBLE. LOCALLY
HEAVY RAINS AND FLASH FLOODING ARE ALSO POSSIBLE IN SOME OF THE
SLOWER MOVING STORMS AS MOISTURE LEVELS REMAIN HIGH ACROSS THE
REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OUR RECENT ACTIVE WEATHER PATTERN WILL CHANGE LITTLE THROUGH THE
WEEKEND WITH OFF AND ON CHANCES FOR THUNDERSTORMS. A FEW OF THESE
STORMS MAY STILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREATS. LOCALLY HEAVY RAINS AND FLASH FLOODING REMAIN
POSSIBLE AS WELL. THE BEST CHANCES FOR WIDESPREAD THUNDERSTORMS
WILL BE SATURDAY NIGHT AND SUNDAY ACROSS THE REGION.

OTHER LESSER THUNDERSTORM CHANCES ARE IN THE FORECAST EARLY NEXT
WEEK...BUT THE POTENTIAL FOR SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

IAZ070>073-041115-
CASS-ADAIR-MADISON-WARREN-
1148 PM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORM DEVELOPMENT IS STILL POSSIBLE ACROSS PORTIONS OF
CENTRAL IOWA...WITH A THREAT OF LARGE HAIL...DAMAGING WINDS...AN
ISOLATED TORNADO AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OUR RECENT ACTIVE WEATHER PATTERN WILL CHANGE LITTLE THROUGH THE
WEEKEND WITH OFF AND ON CHANCES FOR THUNDERSTORMS. A FEW OF THESE
STORMS MAY STILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREATS. LOCALLY HEAVY RAINS AND FLASH FLOODING REMAIN POSSIBLE
AS WELL. THE BEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL BE
SATURDAY NIGHT AND SUNDAY ACROSS THE REGION.

OTHER LESSER THUNDERSTORM CHANCES ARE IN THE FORECAST EARLY NEXT
WEEK...BUT THE POTENTIAL FOR SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY STILL BE NEEDED TONIGHT.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-041115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-
1148 PM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

AN ISOLATED NON-SEVERE THUNDERSTORM IS STILL POSSIBLE ACROSS AREAS
MAINLY SOUTH OF HIGHWAY 30.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OUR RECENT ACTIVE WEATHER PATTERN WILL CHANGE LITTLE THROUGH THE
WEEKEND WITH OFF AND ON CHANCES FOR THUNDERSTORMS. A FEW OF THESE
STORMS MAY STILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREATS. LOCALLY HEAVY RAINS AND FLASH FLOODING REMAIN POSSIBLE
AS WELL. THE BEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL BE
SATURDAY NIGHT AND SUNDAY ACROSS THE REGION.

OTHER LESSER THUNDERSTORM CHANCES ARE IN THE FORECAST EARLY NEXT
WEEK...BUT THE POTENTIAL FOR SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED FOR THE REMAINDER OF THE NIGHT.

MJB

In the hours before

Local storm report, May 4, 3:47 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
347 AM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             PRESCOTT                41.02N 94.61W
05/04/2012  E0.88 INCH       ADAMS              IA   EMERGENCY MNGR

            TIME ESTIMATED.

&&

ZOGG

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:41 PM CDTSevere Thunderstorm WarningDMXHumboldt28 min
May 3, 11:32 PM CDTFlash Flood WatchDMXAdams, Appanoose, Clarke, Davis, Decatur, Lucas and 8 more9 hr
May 4, 2:09 AM CDTSevere Thunderstorm WarningDMXAdams, Union51 min
May 4, 2:13 AM CDTSevere Thunderstorm WarningDMXRinggold, Taylor32 min
May 4, 2:45 AM CDTSevere Thunderstorm WarningDMXRinggold, Taylor45 min
May 4, 2:54 AM CDTSevere Thunderstorm WarningDMXAdams51 min
May 4, 3:27 AM CDTSevere Thunderstorm WarningDMXTaylor48 min
May 4, 5:44 AM CDTFlash Flood WarningDMXMahaska, Poweshiek4 hr
May 4, 4:05 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth55 min
May 4, 4:22 PM CDTSevere Thunderstorm WarningDMXEmmet, Palo Alto38 min
May 4, 4:40 PM CDTSevere Thunderstorm WarningDMXKossuth50 min
May 4, 4:46 PM CDTTornado WarningDMXPalo Alto29 min
May 4, 4:59 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto46 min
May 4, 5:26 PM CDTSevere Thunderstorm WarningDMXHancock, Winnebago49 min
May 4, 5:30 PM CDTSevere Thunderstorm WarningDMXKossuth17 min
May 4, 5:40 PM CDTTornado WarningDMXHancock, Humboldt, Kossuth, Wright35 min
May 4, 5:46 PM CDTSevere Thunderstorm WarningDMXKossuth15 min
May 4, 6:00 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth60 min
May 4, 6:37 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright23 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.